MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: THERMISTOR 7 110CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: THERMISTOR 7 110CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07167
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that after placement of the catheter, it was noted by the user that they were unable to measure the pulmonary artery pressure.As a result, the catheter was removed, and another attempt was made with a new catheter successfully.There was no report of delay in therapy.There was no report of patient complication or serious injury and death.
 
Additional Manufacturer Narrative
(b)(4).Teleflex received the device for investigation.The reported complaint of catheter, no cardiac output readings is confirmed.Upon functional testing, no cardiac output was noted from the returned catheter, indicating a broken connection or short circuit.The thermistor bead was found broken; therefore, a cardiac output could not be measured.The root cause of the broken thermistor bead is undetermined.The reported complaint is isolated; there are no other confirmed complaints of this finding.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.This will be monitored for any developing trends.No further action required at this time.
 
Event or Problem Description

Brand Name
CATH PKGD: THERMISTOR 7 110CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key8330925
Report Number3010532612-2019-00022
Device Sequence Number1650285
Product Code DYG
UDI-Device Identifier00801902004567
UDI-Public00801902004567
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K823433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberAI-07167
Device Lot Number16F18C0110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Initial Date Received by Manufacturer 01/25/2019
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date02/12/2019
Supplement Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1